Existence and Uniqueness of Solutions for Certain Nonlinear Mixed Type Integral and Integro-Differential Equations
AL-Rafidain Journal of Computer Sciences and Mathematics,
2012, Volume 9, Issue 1, Pages 163-173
AbstractThe aim of this paper is to study the existence, uniqueness and other properties of solutions of certain Volterra-Fredholm integral and integro differential equations. The tools employed in the analysis are based on the applications of the Banach fixed point theorem coupled with Bielecki type norm and certain integral inequalities with explicit estimates.
- Article View: 55
- PDF Download: 68